# SDR DL757081305

- Difficulty date: October 6, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 76,746 hours, 37,743 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31512
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE WAS FOUND IN THE FUSELAGE SKIN FORWARD OF STA 560 AT S-9R.  THE DAMAGE WAS CUT OUT AND REPAIRED PER ER/A 06-450569-14 WITH BOEING APPROVAL.
